# SDR CA090331008

- Difficulty date: March 28, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,537 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR QUIT CHARGING - REPLACED ALTERNATOR.
